Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Reveal implant done, eventual chest pain, breathing problem. Serious?

I just had a reveal implant done because of dizziness , light headed feelings, heart racing and chest pain on occasion. This surgery was done four days ago as of now and yesterday I started getting this chest pain like something grabbing me around my heart. This feeling only lasts a few minutes then goes away but eventually returns. I also have some shortness of breath but my issue is this healing pain or something more serious?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, it appears to be due to the gastric irritation due to the drugs you are using for recovery from the surgery.
As a first step of treatment to my patient getting this sort of pain i prescribe Omeprazole and domperidone , and advise to see the operating surgeon, for clarification. thank you.
Answered: Sat, 20 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor